On a problem of Tamas Varga
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, pp. 507-521.
@article{BSMF_1992__120_4_507_0,
     author = {Erd\"os, P. and Jo\'o, M. and Jo\'o, I.},
     title = {On a problem of {Tamas} {Varga}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {507--521},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {4},
     year = {1992},
     doi = {10.24033/bsmf.2196},
     zbl = {0787.11002},
     mrnumber = {93m:11076},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2196/}
}
TY  - JOUR
AU  - Erdös, P.
AU  - Joó, M.
AU  - Joó, I.
TI  - On a problem of Tamas Varga
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 507
EP  - 521
VL  - 120
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2196/
UR  - https://zbmath.org/?q=an%3A0787.11002
UR  - https://www.ams.org/mathscinet-getitem?mr=93m:11076
UR  - https://doi.org/10.24033/bsmf.2196
DO  - 10.24033/bsmf.2196
LA  - en
ID  - BSMF_1992__120_4_507_0
ER  - 
%0 Journal Article
%A Erdös, P.
%A Joó, M.
%A Joó, I.
%T On a problem of Tamas Varga
%J Bulletin de la Société Mathématique de France
%D 1992
%P 507-521
%V 120
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2196
%R 10.24033/bsmf.2196
%G en
%F BSMF_1992__120_4_507_0
Erdös, P.; Joó, M.; Joó, I. On a problem of Tamas Varga. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, pp. 507-521. doi : 10.24033/bsmf.2196. http://archive.numdam.org/articles/10.24033/bsmf.2196/

[1] Erdös (P.), Révész (P.). - On a problem of Tamás Varga (in Hungarian, Mat. Lapok, t. 24, 1973, p. 273-282. | Zbl

[2] Erdös (P.), Révész (P.). - On the length of the longest head-run, Topics in information theory, Keszthely (Hungary), Colloq. Math. Soc. János Bolyai, t. 16, 1975, p. 219-228. | MR | Zbl

[3] Erdös (P.), Rényi (A.). - On a new law of large numbers, J. Analyse Math., t. 22, 1970, p. 103-111. | MR | Zbl

[4] Joó (I.). - On Riesz bases, Ann. Univ. Sci. Budapest Sect. Math., t. 31, 1988, p. 141-153. | MR | Zbl

[5] Erdös (P.), Horváth (M.) and Joó (I.). - On the uniqueness of the expansion 1 = ∑ q-ni, Acta Math. Hungar., t. 58, 3-4, 1991. | Zbl

[6] Erdös (P.), Joó (I.) and Komornik (V.). - Characterization of the unique expansion 1 = ∑ q-ni and related problems, Bull. Soc. Math. France, t. 118, 1990, p. 377-390. | Numdam | Zbl

[7] Joó (I.) and Joó (M.). - On an arithmetical property of √2, Publ. Math., t. 39/1-2, 1991, p. 87-89. | MR | Zbl

[8] Erdös (P.) and Joó (I.). - On the expansion 1 = ∑qni, Period. Math. Hungar., t. 23, 1, 1991, p. 27-30. | Zbl

[9] Frougny (Ch.). - Representation of numbers and finite automata. - Math. Systems Theory, to appear.

[10] Frougny (Ch.). - On the expansion of integers in non-integer basis. - Manuscript, 1991.

[11] Rauzy (G.). - Sur le développement en base non entière. - Colloque de Théorie des Nombres, Alger, 1989.

[12] Bogmér (A.), Horváth (M.) and Sövegjártó (A.). - On some problems of I. Joó, Acta Math. Hung., t. 58, 1-2, 1991. | MR | Zbl

[13] Rényi (A.). - Representation for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar., t. 8, 1957, p. 173-179. | MR | Zbl

[14] Erdös (P.) and Joó (I.). - On the number of expansions 1 = ∑qni, Preprint of the Math. Inst. of the Hung. Acad. of Sci., n° 30, 1991.

Cited by Sources: